MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO FENESTRATED, MIS TULIP, 10MM REDUCTION

GLOBUS MEDICAL, INC. CREO; CREO FENESTRATED, MIS TULIP, 10MM REDUCTION
Model Number 1192.0210S
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.Based on the complaint information one sterile packed screw shank was assembled with a creo fenestrated screw head and placed in a patient for a multilevel fusion, and when inserting one of the screws the screw became loose and separated.Because the device was not returned for evaluation and surgical conditions could not be replicated, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a creo fenestrated screw head has come loose post operatively.This event occurred in germany.

Brand Name
CREO
Common Device Name
CREO FENESTRATED, MIS TULIP, 10MM REDUCTION
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20354334
Report Number3004142400-2024-00219
Device Sequence Number14297468
Product Code NKB
UDI-Device Identifier00889095541717
UDI-Public00889095541717
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1192.0210S
Device Lot NumberGBC190GD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown